Research Repository

New Hermite-Hadamard-type inequalities for convex functions (I)

Tseng, Kuei-Lin and Hwang, Shiow-Ru and Dragomir, Sever S (2012) New Hermite-Hadamard-type inequalities for convex functions (I). Applied Mathematics Letter, 25 (6). pp. 1005-1009. ISSN 0893-9659

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: ResPubID25543, Hermite-Hadamard inequality, convex function
Subjects: FOR Classification > 0102 Applied Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Yimin Zeng
Date Deposited: 15 Jul 2014 05:07
Last Modified: 09 Sep 2014 23:41
URI: http://vuir.vu.edu.au/id/eprint/23407
DOI: 10.1016/j.aml.2011.11.016
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar